# SDR HEEA080696

- Difficulty date: July 30, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N7077B
- Make and model: Bell 206L-4
- Aircraft serial: 52037
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: DPUA0101
- Part serial: 0361
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTELLASTART PROCESSOR INTERNAL BATTERY VOLTAGE.
